# SDR HALA0600460

- Difficulty date: June 15, 2006
- Submitted: June 16, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,466 hours, 18,435 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290507
- Part serial: 3780292
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK TOP OF CAPTAIN WINDSHIELD.  REMOVED AND REPLACED CAPTAIN WINDSHIELD PER MM 56-11-02.  LEAK CHECK AND FUNCTIONAL TEST OF WINDSHIELD ANTI-ICING CHECKS OK IAW AMM 50-11-02.
